Loading Events

Events Search and Views Navigation

Find Events

Event Views Navigation

Events Search

7:00 AM

Deep Flow- Elisia (60 min)

July 15 @ 7:00 AM - 8:00 AM
|Recurring Event (See all)

An event every week that begins at 7:00am on Monday, repeating indefinitely

Deep flow has a special focus on breath and fluid movement between the postures.  There is more of a focus on deep stretching and hip opening and less arm balances and complex postures.  This practice is designed for those who like to slow down and feel the space between the postures.  All levels welcome.

Find out more »

9:00 AM

Every Body- Gretchen (75 min)

July 15 @ 9:00 AM - 10:15 AM
|Recurring Event (See all)

An event every week that begins at 9:00am on Monday, repeating indefinitely

Open to all levels of practice, but is geared more towards the intermediate yoga level. There will be more variations on postures and class flow and students will be encouraged to deepen their practice. Newer students will be able to modify to their comfort level. Recommended after taking at least 3 beginners classes.

Find out more »

12:00 PM

Every Body- Gretchen (50 min)

July 15 @ 12:00 PM - 12:50 PM
|Recurring Event (See all)

An event every week that begins at 12:00pm on Monday, repeating indefinitely

Open to all levels of practice, but is geared more towards the intermediate yoga level. There will be more variations on postures and class flow and students will be encouraged to deepen their practice. Newer students will be able to modify to their comfort level. Recommended after taking at least 3 beginners classes.

Find out more »

4:30 PM

Every Body- Marla (60 min)

July 15 @ 4:30 PM - 5:30 PM
|Recurring Event (See all)

An event every week that begins at 4:30pm on Monday, repeating indefinitely

Open to all levels of practice, but is geared more towards the intermediate yoga level. There will be more variations on postures and class flow and students will be encouraged to deepen their practice. Newer students will be able to modify to their comfort level. Recommended after taking at least 3 beginners classes.

Find out more »

6:15 PM

Level II- Melissa (60 min)

July 15 @ 6:15 PM - 7:15 PM
|Recurring Event (See all)

An event every week that begins at 6:15pm on Monday, repeating indefinitely

This class will explore advanced postures like arm balances, inversions and standing balances but will still focus on all the primary principles of 3 Bridges Yoga. This class is not suitable for beginners and students should be practicing for several months at 3 Bridges before attending a Level II class.

Find out more »

7:30 PM

Beginners- Nancy, sub (60 min)

July 15 @ 7:30 PM - 8:30 PM

This class will focus on basic postures, alignment and breath and will break down the yoga flow and poses. It will allow students to develop their practice at a comfortable pace while still reaping all the benefits of yoga. This class is also great for more experienced students looking to reconnect to a beginners mind... Read more »

Find out more »
+ Export Events